# SDR UHLA2014082900581

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 25,740 hours, 15,828 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Contaminated
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARMED-DISARMED INDICATOR STICKING.  FOUND RESIDUE ON THE ARM-DISARM INDICATOR SLIDER AND ROD END.  CLEANED AND LUBRICATED LIGHTLY L1 DOOR SLIDE ARM-DISARM INDICATOR SLIDER AND ROD END.  OPS CHECKED GOOD IAW AMM 52-11-22.
